# SDR AALA20010083

- Difficulty date: January 13, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Seal
- Condition: Worn
- Location: Hydralic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1218 - EN ROUTE SJU-BOS, LOST BLUE HYDRAULIC SYSTEM.  RETURNED SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC SYSTEM MODULE PRESSURE SEALS.  SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
